# SDR QXEA9600054

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Swrngn SA227AC
- Aircraft serial: AC661
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: PS401
- Condition: Malfunctioned
- Location: Cockpit
- Component: Swrngn
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - ELECTRICAL SMELL IN COCKPIT, SMELL BEGAN ON CLIMBOUT.  BOTH SIDE PANELS REMOVED, WIRING INSPECTED AND NO CHAFES OR BURNS NOTED.  POWER SUPPLY PS189 REPLACED AND OPS CHECKED FOR 30 MINUTES, NO REPEAT OF PROBLEM.  AIRCRAFT RETURNED TO SERVICE.
